# SDR 2010FA0000830

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N410BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 29005
- Aircraft time: 2,841 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 2,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND NR3 RIB UPPER FLANGE, RT AND LT WING.  CHRONIC PROBLEM.
